# SDR QZJA20210308004

- Difficulty date: March 8, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N1SH
- Make and model: Raythn 390
- Aircraft serial: RB117
- Aircraft time: 4,083 hours, 4,148 cycles
- Engine: Wilint FJ442A
- Engine time: 4,047 hours, 4,056 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 3903850350003
- Part serial: 0016
- Condition: Stuck
- Location: Bleed Air Sys
- Part time: 1,040 hours, 1,162 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON DEPARTURE, THE CREW NOTICED THE FOLLOWING MECHANICAL IRREGULARITY: “UNSCHEDULED BLEED AIR AS AIRCRAFT ROTATED OFF RUNWAY. PRESSURIZATION CONTROLLER INDICATED -1,400 FPM. ATTEMPTED TO STOP HOT AIR BY TURNING OFF PRESSURIZATION AND BLEED AIR. DID NOT SOLVE ISSUE. ONLY WAY TO STOP BLEED AIR FROM RUSHING IN WAS TO REDUCE THRUST.”
THE CREW NOTIFIED ATC AND THEN PROMPTLY DIVERTED TO NEARBY MATHER AIRPORT.
AFTER AIRCRAFT SHUTDOWN AT MATHER, THE CREW NOTIFIED COMPANY PERSONNEL /IMMEDIATELY COMPLETED AN ELDORADO AIR LLC DISCREPANCY LOG EA-FORM-102A PER THE ELDORADO AIR GOM “REPORTING MECHANICAL IRREGULARITIES” PROCEDURES IN SECTION F, F.1 AND GROUNDED THE AIRCRAFT.
